I know you have to be so sick of my Xanax posts but....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/2/2006 9:37 PM (GMT -6)   
They agreed I am getting to sick and are weaning me 1 pill a week giving up that night dose of 1/2 with the afternoon dose of 1/2. Because I took the night dose last night I was miserable today and called the dr. and they agreed. I couldn't take it and they agreed. That means I will only be on .5 this week of one pill in the morning and then next week can wean off that or go off by 1/2 of it. So far, I have been a little irritable, headache, dizzy, some nausea, shakey and some depression, insomnia but I think it will be worth it to get feeling back to my old self. This medication definitly was not for me. At the time it was a blessing but now it has turned into a nightmare. Pray that I get through the withdrawals quickly. It's not bad all the time.... Just at times....Does anyone know how long they last I was told a few days to 10 days. I also told mine shouldn't be long since I wasn't on a high dose and not on it that long only 8 weeks. Thanks for being here through all of this!!!

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/3/2006 9:57 AM (GMT -6)   
Beth we are not sick of your posts
I think that by now you should know you are being supported by all here
I would however keep all your info or updates on one thread we will see the date and day so we shall know to look okay ......if you dont mnd .......thanks
Just makes it easier............. all on one thread
I am glad that you talked to doc and got things straightened around
I dont understand honestly why there is such problem with getting off these when you were not on for that long..what was the initial dose you started on ??
Please feel free to add me you your MSN if you need to talk okay
You take care and BE well
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 10/3/2006 12:29 PM (GMT -6)   

xanax is just 1 of many valium type meds and I dont think it is causing all your problems

there are many other valium type meds to try, they are all very helpful

xanax isnt nearly as bed as some say it is, some blame xanax for everything including split finger nails yeah


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/3/2006 8:26 PM (GMT -6)   
Day one of being off except for one pill and doing pretty good.

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 10/4/2006 5:00 AM (GMT -6)   
Great to hear
I am in a thunder/lightning and hail storm right now what fun .......
    Contribute today to support Healing Well Forums...Donate @
 
         Don't Comprimise Yourself :you are all you have    
 Never Give up on Yourself ,Your True friends nor your Dignity
   


Daisy232627
Regular Member


Date Joined Jul 2006
Total Posts : 189
   Posted 10/4/2006 7:29 AM (GMT -6)   
Hi Beth...Since you were on it for such a short period of time I'm sure it will not take long at all for you to wean completely. I agree with Lyn, that is what we are all here for. If your worried or scared post it get some feed back that will help calm you. Thats what this place is all about helping each other. I also believe that it helps us to be able to help others. Hang in there girl and keep posting!

HUGS
Daisy
"Happiness is your nature. It is not wrong to desire it, what is wrong is seeking it outside when it is inside." -Ramana Maharishi 
 
"Mind is the source of happiness or unhappiness".-Buddha
 
Daisy


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/4/2006 8:30 PM (GMT -6)   
Thanks! Doing good Day 2 of feeling good. On Monday I go down to being either off completely or down by 1/2. I had a short period of dizzyness today but nothing too bad. :) I am feeling tons better though!

Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/5/2006 8:28 PM (GMT -6)   
Still doing good and feeling so much better and will be completly off this tommorrow. :) I just wish my dr. would have taken me seriously when I was suffering so much and feeling so horrible and weaned me off a lot sooner. When I was so sick it would last all day, I was tired and felt horrible and had no life and was in the bathroom for most of the day miserable. Now I look forward to getting up in the morning. I know Xanax has worked for some but it has been a nightmare for me. It feels so good to be feeling better.
 
Hugs

Post Edited (Bethers36) : 10/5/2006 7:32:25 PM (GMT-6)


Bethers36
Regular Member


Date Joined Sep 2006
Total Posts : 152
   Posted 10/6/2006 8:32 PM (GMT -6)   
Well, I am completely off of it as of today Friday. Stomach is good but I have been dizzy, headache, a little depression, all of which I heard is normal and will go away. Has anyone experienced this from Xanax withdrawal and how long did it last?
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 5:06 PM (GMT -6)
There are a total of 2,696,330 posts in 297,641 threads.
View Active Threads


Who's Online
This forum has 152278 registered members. Please welcome our newest member, burningthroat24-7.
323 Guest(s), 14 Registered Member(s) are currently online.  Details
ICantTrustMyGut, Kate08, Girlie, Sherrine, Huddie, AK, ChickNorris, ks1905, InTheShop, ka450, Ace, Myself 09, multifacetedme, lapilot


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer